# SDR 2008UALA03207

- Difficulty date: June 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,396 hours, 6,694 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: S271W13034
- Part serial: UNK
- Condition: Faulty
- Location: Hyd Sytem
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM C1 LOW CENTER HYDRAULIC DEMAND PUMP NR 1 PRESSURE WHEN COMMANDED ON, OR CENTER DEMAND PUMP NR 1 OVERHEATED.  STATUS MSG03- NOT ACTIVE INITIAL CLIMB MODE DEPENDENT; AIR DRIVEN PUMP (ADP) (C1) SPEED IS OUT OF RANGE.  DB- HYDRAULIC INTERFACE MODULE (HYDIM) (CR) MSG-2910440 ACTIVE DC MODE, MSG-2910440 ACTIVE DC MODE, MSG-2911100 INACTV IC MODE.  *S/D*  SUSPECT FAULTY SPEED CONTROL UNIT.  REPLACED ADP C1 LOGIC SPEED CONTROL UNIT PER MM 29-11-15-401, OP CHECKED GOOD.  AC OK FOR SERVICE.
